Ramaré, Olivier
On Šnirel'man's constant
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4 : Tome 22 (1995) no. 4 , p. 645-706
Zbl 0851.11057 | MR 1375315 | 3 citations dans Numdam
URL stable : http://www.numdam.org/item?id=ASNSP_1995_4_22_4_645_0

Bibliographie

[1] J. Chen - T. Wang, On the odd Goldbach problem, Acta Math. Sinica 32 (1989), 702-718. MR 1046491 | Zbl 0695.10041

[2] A. Granville - J. Van De Lune - H.J.J. Te Riele, "Checking the Golbach conjecture on a vector computer". Collection: Number theory and applications (Banff, Alberta, 1988), 423-433. Nato Adv. Sci. Inst. Ser. C Math. Phys. Sci. 265 ed. R.A. Mollin Publ. Kluwer Acad. Publ., Dordrecht (1989). MR 1123087 | Zbl 0679.10002

[3] H. Halberstam - H.-E. Richert, Sieves methods, Academic Press, London, 1974.

[4] H. Halberstam - K.F. Roth, Sequences, Clarendon Press, Oxford (1966). MR 210679 | Zbl 0141.04405

[5] C. Hooley, Applications of sieves methods to the theory of numbers, Cambridge University Press70, Cambridge, 1976. MR 404173 | Zbl 0327.10044

[6] Yu. V. Linnik, The Dispersion Method in Binary Additive Problems, Translations of Mathematical Monographs 4, Amer. Math. Soc., Providence RI, 1963. MR 168543 | Zbl 0112.27402

[7] H. Montgomery - R.C. Vaughan, The large sieve, Mathematika 20 (1973), 119-133. MR 374060 | Zbl 0296.10023

[8] E. Preissmann, Sur une inégalité de Montgomery et Vaughan, Enseign. Math. 30 (1984), 95-113. MR 743672 | Zbl 0548.10031

[9] O. Ramaré, Short effective intervals containing primes, submitted to J. Number Theory.

[10] O. Ramaré - R. Rumely, Primes in arithmetic progressions, Math. Comp. (to appear). MR 1320898 | Zbl 0856.11042

[11] H. Riesel - R.C. Vaughan, On sums of primes, Ark. Mat. 21 (1983), 45-74. MR 706639 | Zbl 0516.10044

[12] J.B. Rosser, Explicit bounds for some functions of prime numbers, Amer. J. Math. 63 (1941), 211-232. JFM 67.0129.03 | MR 3018 | Zbl 0024.25004

[13] J.B. Rosser - L. Schoenfeld, Approximate formulas for some functions of prime numbers, Illinois J. Math. 6 (1962), 64-94. MR 137689 | Zbl 0122.05001

[14] J.B. Rosser - L. Schoenfeld, Sharper bounds for the Chebyshev functions ψ and θ. I, Math. Comp. 29 (1975), 243-269. Zbl 0295.10036

[15] R. Rumely, Numerical Computations Concerning the ERH, Math. Comp. 61 (1993), 415-440. MR 1195435 | Zbl 0792.11034

[16] I.Z. Ruzsa, An additive property of squares and primes, Acta Arith. 49 (1987), 281-289. MR 932527 | Zbl 0636.10042

[17] H.N. Shapiro - J. Warga, On the representation of large integers as sums of primes, Comm. Pure Appl. Math. 3 (1950), 153-176. MR 37323 | Zbl 0038.18602

[18] L. Schoenfeld, Sharper bounds for the Chebyshev functions ψ and θ. II, Math. Comp. 30 (1976), 337-360. Zbl 0326.10037

[19] R.C. Vaughan, A note on Šnirel'man's approach to Goldbach's problem, Bull. London Math. Soc. 8 (1976), 245-250. MR 424736 | Zbl 0336.10046

[20] R.C. Vaughan, On the estimation of Schnirelman's constant, J. Reine Angew. Math. 290 (1977), 93-108. MR 437478 | Zbl 0344.10028